Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sore throat from abacavir
Oct 20, 2000

Is there a way to deal with the nagging sore throat which accompanies my regimen of Abacavir, Peg-Intron and PIs?

Response from Dr. Young

I'm not entirely sure which of your medications is causing your sore throat, though I usually don't associate this symptom with HIV medications. Interferon causes many symptoms, and swollen glands and achiness can certainly be part of this. The management of these symptoms is often difficult, but evening dosing of intron or making sure that you are very well hydrated seems to help. good luck. -BY

Benjamin Young, M.D., Ph.D.



Previous
Lipoatrophy - reducing dosage of Zerit?
Next
Testosterone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement